|Lora-Tabs||loratadine||Brand||New Zealand||10mg||30 TAB||OTC||$35.00||Add|
|Lora-Tabs||loratadine||Brand||New Zealand||10mg||60 TAB||OTC||$40.00||Add|
|Lora-Tabs||loratadine||Brand||New Zealand||10mg||90 TAB||OTC||$55.00||Add|
|Claritin/Lora-tabs||loratadine||Generic||New Zealand||10mg||30 Tablets||OTC||$18.18||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Among the many allergy medications that are available over the counter in this day and age, few have distinguished themselves as much as Claritin has. Claritin has been around for a while, and is now widely available as an over-the-counter (OTC) medication.
The active ingredient in Claritin is loratadine. If you are familiar with generic names, you may be aware that Clarinex, an active metabolyte of Claritin, comes with the name desloratadine. Desloratadine is good for both indoor and outdoor allergies. Examples of indoor allergies are those incurred through breathing or ingesting particles like mold and dust. Outdoor allergies could take the form of smog allergy or else hay fever, which also known as "seasonal allergic rhinitis."
Being an OTC medicine, Claritin is generally safe for use for all ages. Even children under the age of 12 are able to partake of a version of Claritin that is safe for use for minors: Claritin syrup. This particular substance comes with an invigorating grape flavor that kids are sure to love. Even children as young as 2 years old may enjoy its refreshing fruity taste.
It is not uncommon to take allergy medicines along with other types of medication, especially if you require double-action relief for a specific condition - such as asthma or a cold. However, bear in mind that taking anti-allergy drugs with other medications may cause some complications, even if they are all available over the counter. To prevent complications from taking place, some manufacturers have taken it upon themslves to create medicines that have all the components you need to resolve one or more of your pesky afflictions.
Lora Tabs are a non-sedating antihistamine.
Lora Tabs need to be taken once a day.
The dose of Lora Tabs for an adult and children over 12 years is one tablet daily, this provides 24 hour relief from allergic symptoms by preventing the effects of histamine, which is produced by the body.
Lora Tabs relieve symptoms associated with allergic rhinitis (hayfever), sneezing, runny nose, watery or itchy eyes.
Lora Tabs are also useful for chronic urticaria and other allergic skin disorders.
Lora Tabs contain 10mg Loratidine per tablet.
They also contains maize starch, magnesium stearate and lactose.
Things you must do:
Things you must not do:
Things to be careful of: